# SDR AALA961111

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND STRINGER 26 RIGHT CORRODED, STATION 680-686.  CUT OUT CORROSION AND INSTALLED STRINGER REPAIR PER SRM 53-10-3.  (M)
